• Users Online: 1168
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2020 | Volume:  7 | Issue Number:  4 | Page:  96-98

ORIGINAL ARTICLE

Prevalence of periodontal diseases in orthodontic patients
Priyadarsi Ujjwal, Alam Mohammad Shahbaz, Hussain Abid, Azam Farrukh, Kumari Priyanka, Nafe Md Abu

Number of times this article was viewed 1182
Number of times this article has been printed  from the site 22
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article